# SDR ASAA2020024832235

- Difficulty date: February 18, 2020
- Submitted: April 6, 2020
- Operation: Air carrier
- Aircraft: N471AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41703
- Aircraft time: 21,356 hours, 6,841 cycles
- System (JASC): 2310 · HF Communications System
- Part: Coupler
- Part number: 8220987004
- Part serial: 163217
- Condition: Defective
- Location: Hf Antenna
- Part time: 39,134 hours, 12,230 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HF #1 RADIO DOES NOT TRANSMIT, IT DOES RECEIVE. GROUNDED - YES. REMOVED AND REPLACED #1 HF ANTENNA COUPLER REF B737-900 AMM 23-11-61-400-801. #1 HF SYSTEM OPERATIONAL TEST AND SYSTEMS TEST OP GOOD, REF AMM 23-11-00-730-801 AND 23-11-00-710-801. THIS CLEARS MEL 23-11A.
